# SDR SWAA2018102526221

- Difficulty date: October 23, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 47,308 hours, 27,726 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT FORWARD GALLEY BATTERY LOW.  R&R BATTERY IAW AMM.
